# SDR SIMA200729604

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 14,780 hours, 13,306 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG OIL ODOR IN BLEED SYSTEM AFTER TAKEOFF AND ON FINAL APPROACH.  REMOVED AND REPLACED NR 1 ENGINE IAW EMB WORK CARD NR 71-000-00.  GROUND RAN AND LEAK CHECKED IAW EMB WORK CARD 72-700-00.  NO DEFECTS AIRCRAFT RETURNED TO SERVICE.
